# SDR ANCF2010061100063

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 2,346 hours, 2,178 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Broken
- Location: Apu
- Component: Apu, Hamstd, APS3200
- Component part number: 4500001B
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

PRELIMINARY REPORT - SMOKE IN APU .  PILOT REPORT:  APU AUTO SHUTDOWN AFTER ENG 1 START.  PRELIMINARY MAINTENANCE, THIS ITEM IS DEFERRED TO DMI 66, MEL 49-10-01 CAT C, APU SYSTEM SELF TEST VIA MCDU PERFORMED, LOW OIL LEVEL, LUBRICATION LINE WAS FOUND BROKEN, MEL PROCEDURE ACCOMPLISHED.  FROM DMI 66:  IAW EWO-A32-49-9205 AND AMM 49-11-11-000-003 AND AMM 49-11-11-400-003.  APU WAS REMOVED AND REPLACED.  THE OPERATIONAL REST OF THE APU WAS ACCOMPLISHED SATISFACTORY.
